# SDR MALA000535

- Difficulty date: August 21, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 439
- Propeller: Rotol R3544123F13
- System (JASC): 6140 · Propeller Indication System
- Part: Connector
- Condition: Damaged
- Location: Rt Prop Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT PROP PRESSURE ERRATIC IN FLIGHT.  NO OTHER FAULTS NOTED.  CREW DID AIR TURNBACK.  MAINTENANCE REPLACED CANNON PLUG BACKSHELL ON PROP OIL PSI XMITTED.  OPS CHECK GOOD.
